Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Benign rolandic seizures, vomiting, tiredness, emotional changes, behavioral changes. On tonic clonics. What is wrong?

My son is 5 . He has a history of benign Rolandic seizures migraines chronic laringitis. Recently he has been waking up from his sleep vomiting with pain in his head saying it feels like " pencils stabbing in his head" on the right side. This has been going on since January.aswell as this new symptom he has had since January behavioral changes very emotional and tiredness. He also in Febuary had 2 secondary tonic clonics 30 seconds apart from one another for the 1st time In January he was introduced to oxcarbazepine for seizures. My sons neuorologist recently told me that my son should see a pediatric neurologist due to she's unsure of what's going on. Until then I'm on hold and nothing is getting better. Any suggestions is appreciated on why this is happing. His MRI is good and well eeg was abnormal. Could this be med related‚ seizure activity something all together different
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Hi ,
Your son has rolandic epilepsy which will disappear once child grows .Hence dont worry

The dose of oxecarbazepine need to be hiked after consulting neurologist

A maximum of 40 mg /kg body weight can be given, dosage and titration to planned after consulting neurologist


Dr Sandhya Manorenj
Hi tech city Hyderabad
Answered: Thu, 30 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor